The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
19 Posts
Discussion Starter · #1 ·
hi everyone, i didnt want to start a new thread on methotrexate so i thought id post on this one. Ive been on metho for 6 months and until now its been fab, but for the past few weeks the side effects after taking it have been crippling. I took it yesterday and could only just manage to get up at midday today, has anyone found this on their meds??
 

·
The vortex of insanity!
Joined
·
154 Posts
I found methotrexate fine for a long time as well and then it started making me throw up and I was taken off of it, I'm not sure why that would happen, but I'd talk to your doctor about it.
 

·
Registered
Joined
·
2,404 Posts
I find Metho generally very good but there are odd weeks when the side effects are surprisingly bad for no good reason.
x Lola
 

·
Registered
Joined
·
8,577 Posts
Redbird,

I have taken methotrexate for over 8 years total. Almost 5 years this round. Except for some nausea 36 hours after the dose for the first couple of weeks and then some more when my dose was increased I have had no side effects from the metho. We take it at a much lower dose than what cancer patients take that the side effects listed on the drug fact sheet really mostly apply to them.

You will read more methotrexate problem posts here than what is generally true across the lupus population. People who do very well with their medications are mostly too busy to spend much time here posting on the forums.

Take care,
Karen
 
1 - 4 of 4 Posts
Top